Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dr Lisa hightow please reply, i am asking 4th time
Apr 22, 2013

Dr Lisa hightow, i am 24 years male, six years back a male sex worker forced me to do sex with him, unexpectedly i did on him and after few days a burnning sensation and yellow discharge appeared then i went to doctor, he sent for syphilles test and result came negative and later everything okay...... i observed from past 2 years that small pimples (2dots size) appearing on downward side of my pennis and like rashes also appearing, but they are painless. every year i went "tried out test" for hiv,all results negative. now completion of 6 years i went for "western blott test" its also negative, shall i have to go any other tests, please reply sir.really i am like dying, please please reply shall i have to go for other tests or will you suggest any cream or ointment for that rashes and pimples, i hope you will reply and thank you sir

Response from Dr. Hightow-Weidman

Hello there I am very sorry to hear about your experience. You can rest assured that you do not have HIV. A negative HIV antibody test after 90 days means that infection was highly unlikely and a test that is negative at 180 days or beyond is considered conclusive for the absence of HIV infection. I would try to keep the area clean and dry as the best way to prevent recurrences of pimples. Would also ensure that your provider has tested you for Herpes and this infection can come and go and cause what some describe as a rash/pimples. Herpes is usually painful however. Take care, LHW



Previous
i think im infected and im worried!
Next
hiv phobia and cant go testing .Do I need testing?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement